MathSciNet Relay Station
MathSciNet bibliographic data
MR1881167 (2002k:60143) 60J05 (60F10 60G42)
Glynn, Peter W.; Ormoneit, Dirk Hoeffding's inequality for uniformly ergodic Markov chains. Statist. Probab. Lett. 56 (2002), no. 2, 143–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement